MathSciNet Relay Station
MathSciNet bibliographic data
MR2412382 34K13
Luo, Yan; Wang, Weibing; Shen, Jianhua Existence of positive periodic solutions for two kinds of neutral functional differential equations. Appl. Math. Lett. 21 (2008), no. 6, 581–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement